Get your Health question answered in 3 easy steps

198 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling fatigue, nausea, headaches and lump in throat. MRI, CT scan and x-ray normal. Any ideas?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 726 Questions
Question
I have had fatigue, nausea, headaches for months. In the past 2 months I can add to the list a constant full feeling, chest pressure/pain, feeling of lump in throat. Having a Gastric Emptying test Tuesday. Have ahd MRI's of brain/neck, CT's of abdomin, chest xrays, echocardiogram.......still no answers, just miserable
Mon, 11 Feb 2013 in General Health
 
 
Answered by Dr. Kulbir Singh 2 hours later
Hello and thanks for posting the Query
GERD itself explain all your symptoms. In my personal opinion you have to take precautions for GERD and reduce your anxiety or stress as much as possible. Stress is another cause for the symptoms.
Gastric emptying test gives you the answer of you other queries. Certain precautions you have to take are:
1. Avoid food that irritates your stomach.
2. Avoid alcohol, caffeine, aspirin, nonsteroidal anti-inflammatory medications.
3. Eat small meals more frequently.
4. Avoid lying flat immediately following a meal. Walk or sit straight at least 30-45 minutes after every meals
5. Elevate the head of your bed.
6. Sleep on your left side.
7. Weight loss if you are overweight
8. Take antacids after meals and at bedtime:
9. Take a stomach acid-blocker like Ranitidine , Take a proton pump inhibitor medicine like Omeprazole
10. Take your medications as directed, Don't skip doses of your medication. This makes them less effective. Don't stop taking your medication just because you feel better.
11. Do regular exercise atleast 5 days per week.

Feel free to consult your doctor at any stage if your feel symptoms are worsen and medication not helping you.

Write back for any follow up query.

Best Wishes and get well soon.
Dr. Kulbir Singh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now